MAUDE Adverse Event Report: NIPRO (THAILAND) CORP., LTD NIPRO HYPODERMIC NEEDLE

NIPRO (THAILAND) CORP., LTD NIPRO HYPODERMIC NEEDLE
Model Number AH+2516-1M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During im injection in the right thigh for pre-op medications during a neuter procedure, needle appeared to slip out of the hub.Needle is visible upon x-ray.The canine appears to be recovering normally with no problems.Hub was discarded.The facility contacted a surgical specialist when the incident occurred and they were advised to leave the needle in place.It was explained that attempting to find the small needle, it could cause more damage to the muscle group, rather than allowing it to remain as it might eventually work its way out on its own.Facility was instructed to have an x-ray of the site at least one or twice a year, to monitor the position of the needle.No additional information has been provided.

Brand Name
NIPRO HYPODERMIC NEEDLE
Common Device Name
HYPODERMIC NEEDLE
Manufacturer (Section D)
NIPRO (THAILAND) CORP., LTD
10/2 moo 8
bangnomko
sena, ayuthaya 13110
TH  13110
MDR Report Key22378171
Report Number1056186-2025-00015
Device Sequence Number20821561
Product Code FMI
UDI-Device Identifier00383790002066
UDI-Public00383790002066
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/01/2025
Report Date (Section F) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAH+2516-1M
Device Lot Number24I22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/03/2025
Device Age13 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer07/01/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown
Date Report Sent to FDA07/01/2025